Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (3556 KB) | Metadata | Table of Contents | PRIMS summary
Volume 18, Issue 1, 1982, pp. 49–96
DOI: 10.2977/prims/1195184016

Gravity Waves on the Free Surface of an Incompressible Perfect Fluid of Finite Depth

Hideaki Yosihara[1]

(1) Department of Mathematics, Kyoto University, Kita-Shirakawa Oiwake-cho, Sakyo-ku, 606-8502, KYOTO, JAPAN

No abstract available for this article.

No keywords available for this article.

Yosihara Hideaki: Gravity Waves on the Free Surface of an Incompressible Perfect Fluid of Finite Depth. Publ. Res. Inst. Math. Sci. 18 (1982), 49-96. doi: 10.2977/prims/1195184016